# SDR CA001012007

- Difficulty date: September 19, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 53,890 hours, 11,163 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 252T13013
- Condition: Failed
- Location: Nr 5 Spoiler
- Part time: 54,992 hours, 11,346 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH , GEAR DOWN, FLAPS 20, AUTOPILOT ON. VIBRATION, FELT LIKE SPOILERS UP. CONTROL WHEEL SHOWED 1/2 TO 3/4 (TOTAL) WHEEL MOVEMENT ROLL TO RIGHT. DISCONNECTED AUTOPILOT & AUTO THROTTLE, A AIRCRAFT, THEN ROLLED HARD TO LEFT,  REQUIRED LARGE AMOUNT OF RIGHT WING DOWN TO KEEP A/C LEVEL. LANDED WITH FLAPS AT 25 UNITS, SAME AILERON INPUT REQUIRED TO KEEP WINGS LEVEL, VIBRATIONS DOWN TO &  INCLUDING LDG. AILERON & AILERON TRIM CHECKED AS PER MM 27-11-00 P. 501, NO FAULT FOUND. AILERON DROOP CHECK COMPLETED AS PER MM 27-11-00 P. 513, CHECKED OK. FOUND #5 SPOILER VIBRATING HEAVILY WITH AILERON INPUT. SPOILER ACTUATOR REPLACED AS PER MM 27-61-01 P. 401. TEST FLT COMPLETED, OPERATIONS NORMAL.
